MathSciNet Relay Station
MathSciNet bibliographic data
MR814413 (87e:05017) 05A30 (05A15)
Fürlinger, J.; Hofbauer, J. $q$-Catalan numbers. J. Combin. Theory Ser. A 40 (1985), no. 2, 248–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement